Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2017, Vol. 26 Issue (9): 090501    DOI: 10.1088/1674-1056/26/9/090501
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Stochastic bifurcations of generalized Duffing-van der Pol system with fractional derivative under colored noise
Wei Li(李伟)1, Mei-Ting Zhang(张美婷)1, Jun-Feng Zhao(赵俊锋)2
1 School of Mathematics and Statistics, Xidian University, Xi'an 710071, China;
2 Applied Mathematics Department, School of Science, Northwestern Polytechnical University, Xi'an 710072, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: